×

zbMATH — the first resource for mathematics

Contractions rationnelles des variétés algébriques. (French) Zbl 0298.14011

MSC:
14E05 Rational and birational maps
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14M20 Rational and unirational varieties
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Artin - Some numerical criteria for contractibility of curves on algebraic surface , Amer. J. Math. Vol. 84 , Nr. 3 , 1962 , p. 485 - 496 . MR 146182 | Zbl 0105.14404 · Zbl 0105.14404 · doi:10.2307/2372985
[2] M. Artin - On isolated rational singularities of surfaces , Amer. J. Math. Vol. 88 , Nr. 1 , 1966 , p. 129 - 136 . MR 199191 | Zbl 0142.18602 · Zbl 0142.18602 · doi:10.2307/2373050
[3] M. Artin - Algebraisation of formal moduli : II. Existence of modifications , Annals Math. Vol. 91 , Nr. 1 , 1970 , p. 89 - 135 . MR 260747 | Zbl 0177.49003 · Zbl 0177.49003 · doi:10.2307/1970602
[4] A. Grothendieck - Sur quelques points d’algèbre homologique , Tohoku Math. Journ. IX , 1957 , p. 119 - 221 . Article | MR 102537 | Zbl 0118.26104 · Zbl 0118.26104 · minidml.mathdoc.fr
[5] A. Grothendieck , J. Dieudonné - EGA - Eléments de Géométrie Algébrique , IHES chap. I-III. Numdam · Zbl 0203.23301 · numdam:PMIHES_1960__4__5_0
[6] M. Fiorentini - Esempi di anelli di Cohen-Macauley semifattoriali che non sono di Gorenstein , Atti Accad. Lincei , VIII, vol.. L , 1971 , p. 245 - 249 . MR 304375 | Zbl 0244.13014 · Zbl 0244.13014
[7] S. Kleiman - Toward a numerical theory of ampleness , Annals Math. Vol. 84 , Nr. 2 , 1966 , p. 293 - 344 . MR 206009 | Zbl 0146.17001 · Zbl 0146.17001 · doi:10.2307/1970447
[8] A.T. Lascu - Sous-variétés régulièrement contractibles d’une variété algébrique , Annali Sc. Norm. Pisa , Ser. III , vol. 23 , 1969 , p. 675 - 696 . Numdam | MR 258826 | Zbl 0197.17504 · Zbl 0197.17504 · numdam:ASNSP_1969_3_23_4_675_0 · eudml:83512
[9] Y. Manin - Leçons sur K-foncteur en Géométrie Algébrique (en russe) , Uspehi Mat. Nauk. 1966 , tome 24 , 5 (149).
[10] D. Mumford - Lectures on Curves on an Algebraic Surface, Mime o Notes Harvard Univ. Cambridge 1964 . MR 209285
[11] I.R. Saparevich - Fondanienis de la Géométrie Algébrique (en russe) , Uspehi Mat. Nauk 1969 , tome 24 , 6 (150).
[12] I.R. Safarevich - Lectures on Minimal Models and Birational Transformations of Two Dimensional Schemes , Tata Inst. Bombay , 1966 . MR 217068 | Zbl 0164.51704 · Zbl 0164.51704
[13] J.P. Serre - FAC-Faisceaux algébriques cohérents , Annals Math , Vol. 61 , 1955 , p. 197 - 278 . MR 68874 | Zbl 0067.16201 · Zbl 0067.16201 · doi:10.2307/1969915
[14] J.P. Serre - Algèbre locale. Multiplicités , Springer Lectures Notes Math. 11 , 1965 (rédigé par P. Gabriel). MR 201468 | Zbl 0142.28603 · Zbl 0142.28603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.